RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 18, Issue 4  


Number-theoretic method in approximate analysis
S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovol'skii, N. M. Dobrovol'skii, L. P. Dobrovol'skaya, A. V. Rodionov, O. A. Pikhtil'kova
6
The Laplace transform of Dirichlet $L$-functions
A. Balčiūnas, R. Macaitienė
86
Topical problems concerning Beatty sequences
A. V. Begunts, D. V. Goryashin
97
Distribution of zeros of nondegenerate functions on short cuttings
V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnel
107
Upper and lower estimates of the number of algebraic points in short intervals
V. I. Bernik, A. G. Gusakova, A. S. Kudin
116
About one approach to construction of chaotic chameleons systems
I. M. Burkin
128
Some extremal problems of harmonic analysis and approximation theory
D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov
140
On fractional moments of the mollified Dirichlet $L$-functions
S. A. Gritsenko
168
The zeta-function is the monoid of natural numbers with unique factorization
N. N. Dobrovol'skii
188
On generalized Jacobians and rational continued fractions in the hyperelliptic fields
V. S. Zhgoon
209
Geometrization of numeration systems
A. A. Zhukova, A. V. Shutov
222
Coercive estimate and separation theorem for one nonlinear differential operator in a Hilbert space
O. Kh. Karimov
246
Estimates of polynomials in a liouvillean polyadic integer
E. S. Krupitsyn
256
On some properties of continued periodic fractions with small length of period related with hyperelliptic fields and $S$-units
Yu. V. Kuznetsov, Yu. N. Shteinikov
261
Application of plasticity theory of dilating media to sealing processes of powders of metallic systems
E. S. Makarov, A. E. Gvozdev, G. M. Zhuravlev, A. N. Sergeev, I. V. Minaev, A. D. Breki, D. V. Malii
269
On the problem of analytical continuation of Dirichlet series with finite coefficients as entire functions onto the complex plane
O. A. Matveeva, V. N. Kuznetsov
286
On Dirichlet approximation polynomials and some properties of Dirichlet $L$-functions
O. A. Matveeva, V. N. Kuznetsov
297
New properties of almost nilpotent varieties with integer exponents
N. P. Panov
306
Algebraic lattice in a metric space lattices
E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovol'skii, N. M. Dobrovol'skii
326
On interpolation of functions of several variables
V. N. Chubarikov, M. L. Sharapova
339

BRIEF REPORTS
In memory of a friend
A. I. Nijnikov, V. N. Chubarikov, A. R. Esayan, N. M. Dobrovol'skii
348
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018